# SDR SWAA2018091124987

- Difficulty date: September 4, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 45,690 hours, 22,127 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A298210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE PANEL ABOVE PYLON AFT TIP LOWER BULB SEAL SUPPORT WEB CRACKED.  R&R WEB IAW SRM.
